Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalized Schwarz-Pick estimates
HTML articles powered by AMS MathViewer

by Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao PDF
Proc. Amer. Math. Soc. 131 (2003), 593-599 Request permission

Abstract:

We obtain higher derivative generalizations of the Schwarz-Pick inequality for analytic self-maps of the unit disk as a consequence of recent characterizations of boundedness and compactness of weighted composition operators between Bloch-type spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C80, 47B33
  • Retrieve articles in all journals with MSC (2000): 30C80, 47B33
Additional Information
  • Barbara D. MacCluer
  • Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22903
  • Email: bdm3f@virginia.edu
  • Karel Stroethoff
  • Affiliation: Department of Mathematical Sciences, University of Montana, Missoula, Montana 59812
  • Email: ma_kms@selway.umt.edu
  • Ruhan Zhao
  • Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22903
  • Address at time of publication: Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio 45221
  • Received by editor(s): July 19, 2001
  • Received by editor(s) in revised form: October 2, 2001
  • Published electronically: June 12, 2002
  • Communicated by: Joseph A. Ball
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 593-599
  • MSC (2000): Primary 30C80, 47B33
  • DOI: https://doi.org/10.1090/S0002-9939-02-06588-7
  • MathSciNet review: 1933351